question-icon

Suggest treatment for ligament laxity, herniated disc and hyperrefleksia

default
Posted on Tue, 1 Dec 2015
Question: Hello
My name is XXXX and I am 36 years old. I year 2013 I had back surgery ....herniated disc. And after surgery my problems began. I am suffering from ligament laxity. The ligaments streches soo easy and the joint is then unstable. It is afecting my whole body...spine, fingers, and other joints. I am falling apart. I was tested for rheumatological disesases and getenic test...but they come back negative. The ligaments strech soo easy that I sm hurting my self. What could be wrong? It all started after general anasthesia with sevoflourane. I was healthy before. The ortopodiatrist says that somethig in organism is now functiong right. I also have hyperrefleksia. The symptoms began almost imediately after surgery.
doctor
Answered by Dr. Praveen Tayal (17 minutes later)
Brief Answer:
Can be Vitamin D3 deficiency or electrolyte imbalance.

Detailed Answer:
Hello,
Thanks for posting your query.

The over laxity of the ligaments is not likely to be related to the anaesthesia you had 2 years ago. If the rheumatological diseases and genetic diseases have been ruled out the the symptoms can be related to electrolyte imbalance or vitamin D3 deficiency. You need to start with regular exercise regimen also so that your muscles and ligaments gain the extra strength. Do start taking proper supplements after getting the blood tests done.

Please let me know the details like which joints are specifically lax, where is been the hyper-reflexia noticed and for which vertebrae was surgery done?

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Praveen Tayal (32 hours later)
Hello
Thanks for answering me. I did follow up question but did not get any answer so I will write again.
The surgery was done in L5-S1 disc. Hyperefleksia is in general all over the nody. Reflekses are symetrical. I have cervical instability and very tight muscles...scalene muscles. Maybe some simpatic nerves involved. MRi of a brain and whole spine did not show any abnormalities. My muscles are fine. EMG did not show any abnormalites. Only S1 is little damaged because of big hernia. I am vitamin D deficient but I take suplement that did improve deficiency but the symptoms remain. My electrolyte are ok. Calcium levels are fine. Sometimes I fell in my nervs like some impulses that don't hurt...but they fell like some disconection of a "wire". It all started after anasthesia. It all loks like something went in the body during anasthesia and never went of. Can this be from fluor which is in sevoflourane. I read that fluor can cause simptoms like genetic disease of connective tissue and is disrupting collagen production. I know that people are geting sevoflourane every day but maybe some hypersensitivity. This was my first general anasthesia. And symptoms began 5 hours after...than slowly progressing.My hormones are fine too. I don't have Borelia. And why I am vitamin D deficient if I am a lot in the sun? Vitamin B12 is ok. I went to alternative meticine testing and she sad that my adenosine triphosphate is low? I know that this is just alternative testing but she was right about other stuff too?

I hope I get answered this time
Regards
XXXX
doctor
Answered by Dr. Praveen Tayal (5 hours later)
Brief Answer:
Can be due to sevoflurane.

Detailed Answer:
Hello.
Thanks for writing again.
If the symptoms started within hours of surgery and are persistent then it could be related to sevoflurane. It can cause hypersensitivity in some individuals resulting in different responses.
The persistent vitamin D deficiency needs to be corrected after proper supplements. Low levels of adenosine triphosphate can also cause all this.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal (8 hours later)
Hello
Thanks for all the answer. I have just one more question. Which specialist to turn on to get the proper diagnosis? Anastheologist, Immunologist?

Regards
XXXX
doctor
Answered by Dr. Praveen Tayal (5 hours later)
Brief Answer:
Neurologist should be consulted.

Detailed Answer:
You can consult a neurologist for evaluation of hyper reflexia.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12157 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for ligament laxity, herniated disc and hyperrefleksia

Brief Answer: Can be Vitamin D3 deficiency or electrolyte imbalance. Detailed Answer: Hello, Thanks for posting your query. The over laxity of the ligaments is not likely to be related to the anaesthesia you had 2 years ago. If the rheumatological diseases and genetic diseases have been ruled out the the symptoms can be related to electrolyte imbalance or vitamin D3 deficiency. You need to start with regular exercise regimen also so that your muscles and ligaments gain the extra strength. Do start taking proper supplements after getting the blood tests done. Please let me know the details like which joints are specifically lax, where is been the hyper-reflexia noticed and for which vertebrae was surgery done? I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal